MathSciNet Relay Station
MathSciNet bibliographic data
MR1626963 60H10
Pardoux, Etienne; Zhang, Shuguang Generalized BSDEs and nonlinear Neumann boundary value problems. Probab. Theory Related Fields 110 (1998), no. 4, 535–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement